# SDR SWAA2023051824740

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL 222AF UPPER FACESHEET HAS MULTIPLE AREAS OF PULLED STRANDS.<OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED ALL INSERTS ON PANEL TO FACILITATE REPAIR; REMOVED ALL DAMAGED PLIES ON UPPER AND LOWER SURFACE; REMOVED LOOSE PIECES OF CORE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.B-F;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] APPLIED POTTING BMS 5-28TY19 LOT#AK2IP3152K AND CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3.G-H.;[05] SANDED POTTING SMOOTH TO SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1522395-2 IAW SRM 53-00-50-2R-1 PARA 3.I-K(1). OK TO INSTALL.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 4 AND 5. OKAY TO INSTALL REPAIR PLIES.;[07] INSTALLED REPAIR PLIES USING BMS 8-201 LOT#1523449-1; VACUUM BAGGED REPAIR; LEAK CHECK GOOD USING VACUUM GAUGE ID: ATS2441 CAL DUE:10/2023 IAW SRM 53-00-50-2R-1 PARA 3.K-L.;[08] VERIFIED CORRECTIVE ACTION 7;[09] CURED REPAIR USING THERMOMETER ID:ATS2208 CAL DUE 10/2023; UNBAGGED AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PARA 3.M(1).;[10] INSTALLED ALL INSERTS USING BMS 5-107 LOT#AK2KP8383K-1 IAW SRM 53-00-50-2R-1 PARA 3.N AND BOEING DWG 141A5810 ID 769
